# SDR JRUR201702270001

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: General aviation
- Aircraft: N72HP
- Make and model: Snias AS350B3
- Aircraft serial: 7978
- Aircraft time: 221 hours, 628 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 221 hours, 628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Condition: Broken
- Location: Seat Belt
- Part time: 221 hours, 628 cycles
- Component: Safety Belt
- Component part number: 2000115101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT SEAT BELT BUCKLE ASSEMBLY PLASTIC ROTARY GUARD CRACKED CAUSING THE INABILITY TO RELEASE THE BELTS FROM THE BUCKLE
